# SDR 2009FA0000918

- Difficulty date: September 2, 2009
- Submitted: October 27, 2009
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Part number: 14575207
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(16) OF THE ATTACHMENT RINGS THAT SECURE THE ENGINE INLET TO THE ENGINE, HAVE CORROSION IN ALL ATTACH HOLES.  THESE RINGS WERE LOCATED IN A REPAIR STATION.  (K)
